# SDR TWAA9813901

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927L
- Make and model: Doug DC-9-34
- Aircraft serial: 48123
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: RD21891
- Condition: Failed
- Location: Nr 6 Bearing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

ENGINE OIL PRESSURE AND QUANTITY DROPPED.  LOW OIL PRESSURE LIGHT CAME ON.  SHUT DOWN ENGINE, DECLARED AN EMERGENCY AND MADE UNSCHEDULED LANDING AT IND.  NR 6 OIL BEARING LINE IN THE TAIL HAD FAILED.  REPLACED LINE.  CHECK-C 1-4-98 STL.
